# SDR ASAA2014062408345

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE L1 DOOR INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP AND OPS CHECKED GOOD IAW MM 33-57-04-960-801.
